


default search action
"Nonparametric Inference for Periodic Sequences."
Ying Sun, Jeffrey D. Hart, Marc G. Genton (2012)
- Ying Sun
, Jeffrey D. Hart, Marc G. Genton
:
Nonparametric Inference for Periodic Sequences. Technometrics 54(1): 83-96 (2012)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.